High anxiety and/or panic attacks?
#1
Health-related question....

Does anyone here experience sudden, totally unexplained levels of high anxiety, or do panic attacks ever come on for absolutely no good reason?

I've never experienced this to this degree before until the last day or two. It's absolutely irrational and it's caused me to go "over the top" worrying about completely silly things with friends and family members. It doesn't last for very long.... usually just long enough for me to freak out, and then say something totally off the wall or dumb (it comes and goes in a wave, within 10 or 15 minutes). And then I go back to my reasonably calm self afterward.... until "bam", it hits again. Very bewildering.

I honestly don't know if this is caused by any of the medication I'm on, which includes painkillers/narcotics etc (I'll be asking my doctors that; the medical info sheets I have suggest "disturbed sleep", "restlessness" or "mild anxiety").... or, not sure if it has something to do with a weird lack of oxygen when I was in the hospital.... but it's surprising and odd. And it's going to scare people away if I'm not careful.  :P So keep that in mind if you speak with me in the next couple weeks.... I'm sure I was a bit odd and over-reacted to stuff before everything happened, but now I appear to occasionally go sailing clear over the top.....

So, does anyone know what I'm talking about or have any experience with this? If you do, how do you deal with it? What causes it, for you? Does anything trigger it?

Thanks.
Reply


Messages In This Thread
High anxiety and/or panic attacks? - by laurabookworm - 04-03-2011, 03:11 AM
Re: High anxiety and/or panic attacks? - by Pheo - 04-03-2011, 11:53 AM
Re: High anxiety and/or panic attacks? - by Joamy - 04-03-2011, 06:29 PM
Re: High anxiety and/or panic attacks? - by mom - 04-03-2011, 06:51 PM
Re: High anxiety and/or panic attacks? - by mom - 04-03-2011, 06:54 PM
Re: High anxiety and/or panic attacks? - by mom - 04-03-2011, 09:29 PM



Users browsing this thread: 1 Guest(s)